# SDR TC8A99007

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704A
- Make and model: Boeing 727173C
- Aircraft serial: 19504
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Nr 7 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WITH FLAP RETRACTED, LEADING EDGE DEVICE AMBER LIGHT REMAINS ILLUMINATED ON FWD PANEL AND NR 7 LED AMBER LIGHT REMAINS ILLUMINATED ON FE AUX PANEL.  ACFT INSPECTED AND FOUND TO BE SAFE FOR INTENDED FERRY FLIGHT.  FOUND TO BE INDICATION PROBLEM, SLAT OPERATES NORMALLY.
